# SDR AUS20011369

- Difficulty date: December 18, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Gippld GA200
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YR1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: IO540K1B5
- Condition: Misinstalled
- Location: Engine
- Part time: 6,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE ROCKER COVER GASKETS INCORRECTLY FITTED. FOLLOWING REMOVAL OF THE ROCKER COVERS IT WAS FOUND THAT THE ROCKERS WERE ALSO INCORRECTLY FITTED. SOME INLET ROCKERS WERE FITTED TO EXHAUST POSITIONS AND VICE VERSA. NR 5 CYLINDER EXHAUST VALVE ALSO HAD EXCESSIVE CLEARANCE OF 3.2MM (0.126IN) WHEN THE RECOMMENDED CLEARANCE WAS BETWEEN 0.711MM (0.028IN) AND 2.032MM (0.080IN).THE ENGINE HAD JUST BEEN RECEIVED FROM OVERHAUL AND WAS BEING BUILT UP TO QEC STATUS. PERSONNEL/MAINTENANCE ERROR.
